# SDR BAQA088911

- Difficulty date: August 30, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,068 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 2381
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,438 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN INOPERATIVE.  WILL START MOTOR, BUT WILL NOT GENERATE.  REPLACED WITH SERVICEABLE UNIT.
